# SDR HEED95414

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7650007903102
- Condition: Sticks
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE STICKS OPEN .  REPLACED UNIT
